# SDR RAIA00203095

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 21,154 hours, 23,823 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 7488822
- Part serial: 111
- Condition: Reads Low
- Part time: 11,849 hours, 13,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5540-STL - DURING CLIMB LOW FUEL QUANTITY CAUTION LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED FUEL QUANTITY GAUGE, OPS CK OK.
